# SDR SIMA200721101

- Difficulty date: July 25, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 9,039 hours, 8,488 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR ON FLIGHT DECK, NO SMOKE NOTED, DISAPATED AFTER 10 MINUTES.  REMOVED DEBRIS IN FOWARD AVIONIC AREA.  OPERATIONAL CHECK GOOD IAW EMB AMM.  RETURNED AIRCRAFT TO SERVICE.
